# SDR SWAA2022020860329

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS767+6 RBL3. ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS767+6 RBL3.MEASURES:L=2.600';W=0.900';D=0.030'; ORIGINAL THICKNESS:0.063';MATERIAL LOSS=0.030'; REMAINING THICKNESS OF MATERIAL=0.033'. THE RAIL IS OUT OF LIMITS. IAW. SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 STEP 4.(2)(A). TOOL USED: DIGITAL CALIPER ID ATS2500; DUE DATA 03/2022; [03] VERIFIED CORRECTIVE ACTIONS 1-2.; [04] VERIFIED SRM 53-00-53-2R-3 IS APPLICABLE FOR CARGO TRACK REPAIR AT B.S 767+6 RBL 3.; [05] CUT OUT THE DAMAGED THE UPPER FLANGE OF THE CARGO TRACK 3.3X.9 INCH PER SRM 53-00-53-2R-3 FIG 202 STEP 4B(1)(B).; [06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.; [07] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465; [08] RECEIVED REINFORCING CHANNEL SPLICE FROM MACHINE SHOP ON CUSTOMER RO # 825613 ; AFTER BEING MACHINED TO FIT AND PENETRANT INSPECTED . MATERIAL USED BAC1510-1355 ; 7050-T76511 EXTRUSION LOT# 1458838-1 ; FABRICATED ; LOCATED AND DRILLED IAW SRM 53-00-53-2R-2 OK TO TREAT AND PRIME;[12] INSTALLED THE REINFORCING CHANNEL SPLICE AT ACB RAIL BS 767+6 RBL3 IAW SRM 53-00-53-2R-2 REPAIR 2;
